Alert archive / Iowa / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jul 12, 2017, 9:39 AM CDT for Dubuque County, Iowa; Jo Daviess County, Illinois. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2017, 9:39 AM CDT (14:39 UTC)
- Expired
- Jul 12, 2017, 3:13 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
Counties Dubuque County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
550 WGUS63 KDVN 121439 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 939 AM CDT Wed Jul 12 2017 ...Flash flood watch now in effect... .Very heavy rainfall occurred across northern Dubuque county last night. New rounds of thunderstorms will affect northeast Iowa and northwest Illinois today. High moisture levels in the atmosphere and the potential for storms moving over the same area will increase the risk of excessive rainfall. IAZ042-ILZ001-122245- /O.NEW.KDVN.FF.A.0002.170712T1439Z-170713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dubuque-Jo Daviess- Including the cities of Dubuque and Galena 939 AM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of northwest Illinois and northeast Iowa, including the following areas, in northwest Illinois, Jo Daviess. In northeast Iowa, Dubuque. * Until 7 PM CDT this evening * Soils across much of Dubuque county are already saturated. Any additional rainfall will quickly run off. * Due to high moisture levels in the atmosphere, rainfall of 2 to 4 inches are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
1 follow-up statement
072 WGUS63 KDVN 122013 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 313 PM CDT Wed Jul 12 2017 ...More heavy rain tonight... .High moisture levels in the atmosphere combined with an approaching front will set the stage for another round of heavy rain tonight. There is a potential for storms to move across the same areas which would increase the risk for excessive rainfall. IAZ042-ILZ001-122115- /O.CAN.KDVN.FF.A.0002.000000T0000Z-170713T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dubuque-Jo Daviess- Including the cities of Dubuque and Galena 313 PM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Illinois and northeast Iowa has been cancelled. The risk of heavy rainfall will be shifting south of the area for this afternoon and tonight. $$ IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-034-035- MOZ009-010-130415- /O.NEW.KDVN.FF.A.0003.170713T0200Z-170713T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Washington-Louisa-Jefferson-Henry IA-Des Moines- Van Buren-Lee-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer- Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Muscatine, Davenport, Bettendorf, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 313 PM CDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH THURSDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, Des Moines, Henry IA, Jefferson, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * From 9 PM CDT this evening through Thursday morning * High moisture levels in the atmosphere will make storms very efficient in producing heavy rain. Rainfall amounts of 1 to 4 inches are possible. If storms move over the same area, very high rainfall amounts may be seen. * If the heavy rainfall occurs over urban or hilly terrain, the flash flood risk would be increased. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 7:44 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 12, 7:44 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
744 AM CDT Wed Jul 12 2017
.UPDATE...
Issued at 742 AM CDT Wed Jul 12 2017
Scattered small thunderstorms and showers have developed on top of
the veering low level jet this past hour, and based on the latest
CAMs, I have included higher pops for this for the next few hours.
Heavy rains and severe storms are not expected.
ERVIN
&&
.SYNOPSIS...
Issued at 330 AM CDT Wed Jul 12 2017
Strongly fed high moisture/CAPE warm air advection wing of
thunderstorms that produced severe weather and ongoing flash
flooding around the DBQ area currently pushing acrs east acrs
western/southwestern WI ATTM. Active westerlies along fringe of
ongoing loaded air mass will continue through early Thu, before
digging TROF aloft and Canadian sfc high pressure brings about
relief form the heat and humidity late Thu into Fri. Some moderation
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Wed Jul 12 2017
Today...Will issue a Heat Advisory for most of the DVN CWA for heat
index readings of 100-105+ degrees from noon through 8 PM, with
expected high temps in the low to mid 90s, and pooled/evapo-
transpiration juiced sfc DPTs in the mid to upper 70s along outflow
boundaries and lingering warm/quasi-stationary front. An 80 DPT
possible again today along a boundary. But another day where cloud
cover/convective debris may squash true advisory conditions in spots
especially north of HWY 30. For now will leave out the three
northwestern IL counties from the advisory that will be most
susceptible to lingering debris clouds and outflow from the north.
But the next shift will have to assess conditions as whether to
expand heat headlines acrs these areas as well, or trim back if they
have the confidence. Elevated CAP/EML will reestablish and
strengthen acrs the CWA today for a temporary reprieve from the
thunderstorm clusters. But with lingering boundaries and possible
deferential heating areas, will have to keep at least low chc POPs
going for most of the area today for isolated to wdly sctrd
redevelopment, or storms that are able to sustain and move in from
the west aided by a type of MCV.
Tonight...with incoming front from the northwest, upstream short
wave pushing acrs IA and ongoing high CAPE airmass overhead, see the
potentail for a strong to severe MCS developing acrs western into
central IA this evening and rolling eastward acrs the state along
ideal H85 MB thermal gradient and H85 MB feed from the southwest. If
not a full blown MCS, at least one or two organized storm clusters
capable of damaging winds and very heavy rainfall from mid evening
and into the overnight. A few of the latest CAMs even want to bring
an initial band of storms acrs into the western or northwestern CWA
by early evening, again may be aided by un-modeled MCV/circulation.
Will evolve POPs through the period accordingly, but higher POPS as
the night progresses. Localized swaths of the CWA are now
susceptible to flash flooding from additional heavy rainfall, but the
widespread threat may still not be there for much of the fcst area,
and confidence how far north or south the main system or systems,
propagate acrs is still limited. Thus will hold off a flash flood
watch for tonight at this time and let the next shift assess or
better define an impact channel to issue one later today if
needed.
.LONG TERM...(Thursday through next Tuesday)
ISSUED AT 330 AM CDT Wed Jul 12 2017
In general/brief extended outlook suggests that after some post-
frontal showers and storms Thu morning, drying and cooling
conditions later in the day Thu into Fri. Warmer condtions/thermal
moderation to try and build back in for the weekend and especially
next week, but if re-enforcing cool front occurs like the ECMWF
suggests late Sat night into Sunday, it may be delayed some. This
front may be the next precip chance as well late Sat night into
Sunday morning if it occurs like the latest 00z ECMWF and GFS
suggests.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 641 AM CDT Wed Jul 12 2017
Thunderstorm activity will remain a slight possibility during the
day today with hot and humid air over the region and south winds.
Tonight, a cold front will begin to move south through the area,
resulting in a period of strong thunderstorm activity this late
afternoon and evening. Strong winds and heavy rain are likely in
these storms later today. Outside of storms, VFR conditions are
expected today, and after storms roll through this evening, we may
see a period of MVFR cigs overnight. That is not yet confident,
but needs to be watched for later inclusion into TAF forecasts.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory from noon today to 8 PM CDT this evening for
Benton-Buchanan-Cedar-Clinton-Delaware-Des Moines-Dubuque-
Henry IA-Iowa-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-
Linn-Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory from noon today to 8 PM CDT this evening for
Bureau-Hancock-Henderson-Henry IL-McDonough-Mercer-Putnam-
Rock Island-Warren-Whiteside.
MO...Heat Advisory from noon today to 8 PM CDT this evening for Clark-
Scotland.
&&
UPDATE...Ervin
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...ErvinHazardous weather outlook, Jul 12, 5:21 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 521 AM CDT Wed Jul 12 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 521 AM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Additional rounds of thunderstorms will occur this afternoon and tonight, with the coverage of storms expected to increase from the early evening through the overnight. More severe storms are also possible with the primary threats being damaging winds of 60 to 70 MPH, and flooding rains. Large hail will be a secondary threat. Areas that have recently received heavy rainfall during the past few days will be especially prone to flash flooding. Some area tributary rivers that are impacted by these passing storms will also experience significant rises, possibly to near bankfull. The Storm Prediction Center has placed areas along and north of a line from Keosauqua Iowa, to Monmouth Illinois in a slight risk for severe weather this afternoon and tonight. More hot and very humid conditions will continue to affect most of the Outlook Area today, with afternoon and early evening heat index readings of 100 to 105 degrees likely. But today will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. A Heat Advisory is in effect for this afternoon and early evening for all of the Outlook Area except the Freeport, Stockton, and Mount Carroll areas in northwestern Illinois. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Lingering non-severe thunderstorms will be possible south of Interstate 80 Thursday morning. After that, the next chance for storms will be Saturday night into Sunday. The chance for severe weather during the upcoming weekend currently appears to be low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. 12
In the hours before
Local storm report, Jul 12, 4:38 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
438 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM FLASH FLOOD DURANGO 42.56N 90.77W
07/12/2017 DUBUQUE IA EMERGENCY MNGR
WATER REMAINS OVER HIGHWAY 52 NEAR DURANGO, DUE TO THE
LITTLE MAQUOKETA CREEK. WATER IS NO LONGER RISING AND
AREA IS BLOCKED OFF TO TRAFFIC.
&&
ERVINLocal storm report, Jul 12, 6:59 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
07/12/2017 E4.90 INCH DUBUQUE IA PUBLIC
REPORT WAS RELAYED BY LOCAL BROADCAST MEDIA.
&&
DCLocal storm report, Jul 12, 7:30 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 2 WSW DUBUQUE 42.49N 90.73W
07/12/2017 DUBUQUE IA TRAINED SPOTTER
A 10 INCH ASH TREE WAS BLOWN OVER ALONG WITH SEVERAL 2 TO
4 INCH TREE LIMBS. REPORT WAS DELAYED.
&&
DCLocal storm report, Jul 12, 8:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FUNNEL CLOUD E CONROY 41.73N 92.00W
07/11/2017 IOWA IA LAW ENFORCEMENT
0549 PM FUNNEL CLOUD 10 SW CEDAR RAPIDS MUNI 41.78N 91.85W
07/11/2017 IOWA IA OTHER FEDERAL
CID TOWER REPORTING FUNNEL CLOUD ESTIMATED 10 MILES
SOUTHWEST OF THE FIELD MOVING TO THE EAST NORTHEAST.
0552 PM TORNADO 3 NE CONROY 41.76N 91.96W
07/11/2017 IOWA IA LAW ENFORCEMENT
TROOPER WAS FLYING IN AIRPLANE WITH VISUAL.
0715 PM HAIL N IOWA CITY 41.66N 91.54W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
REPORT FROM INTERSTATE 80
0725 PM HAIL E IOWA CITY 41.66N 91.54W
07/11/2017 E0.75 INCH JOHNSON IA EMERGENCY MNGR
PEA TO DIME HAIL EAST SIDE OF IOWA CITY 7TH AND MUSCATINE
AVE.
0733 PM HEAVY RAIN 1 SW NORTH LIBERTY 41.73N 91.62W
07/11/2017 M1.80 INCH JOHNSON IA TRAINED SPOTTER
RAIN FELL IN PAST 1 HOUR.
0748 PM HAIL 2 WSW DOWNEY 41.61N 91.39W
07/11/2017 M0.50 INCH JOHNSON IA EMERGENCY MNGR
0750 PM HAIL 3 W DOWNEY 41.61N 91.40W
07/11/2017 M1.50 INCH JOHNSON IA EMERGENCY MNGR
0756 PM FUNNEL CLOUD 3 W DOWNEY 41.61N 91.40W
07/11/2017 JOHNSON IA NWS EMPLOYEE
0757 PM HAIL 5 ESE IOWA CITY 41.64N 91.44W
07/11/2017 M0.50 INCH JOHNSON IA TRAINED SPOTTER
1048 PM HAIL NW HOLY CROSS 42.60N 91.00W
07/11/2017 M1.00 INCH DUBUQUE IA EMERGENCY MNGR
1057 PM HAIL 1 E HOLY CROSS 42.60N 90.98W
07/11/2017 M1.25 INCH DUBUQUE IA EMERGENCY MNGR
1230 AM HEAVY RAIN ASBURY 42.51N 90.76W
07/12/2017 M4.00 INCH DUBUQUE IA TRAINED SPOTTER
MEASURED 4 INCHES OF RAINFALL SO FAR THIS EVENING AND
STILL RAINING HARD AT TIME OF REPORT. LOCAL DRAINAGE
DITCHES REPORTED FULL AND FLOWING.
1230 AM TSTM WND DMG ASBURY 42.51N 90.76W
07/12/2017 DUBUQUE IA TRAINED SPOTTER
4 INCH DIAMETER BRANCHES DOWN JUST WEST OF ASBURY.
1234 AM HAIL DUBUQUE 42.50N 90.69W
07/12/2017 E1.00 INCH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF NICKEL TO QUARTER SIZED HAIL
THROUGHOUT THE CITY.
1234 AM TSTM WND DMG DUBUQUE 42.50N 90.69W
07/12/2017 DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT THE CITY FROM
HIGH WINDS.
1234 AM TSTM WND GST DUBUQUE 42.50N 90.69W
07/12/2017 E60.00 MPH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF 50 TO 60+ MPH WINDS THROUGHOUT THE
CITY.
1241 AM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
07/12/2017 M75.00 MPH DUBUQUE IA ASOS
ASOS MEASURED WIND GUST OF 75 MPH.
1250 AM TSTM WND DMG DURANGO 42.56N 90.77W
07/12/2017 DUBUQUE IA EMERGENCY MNGR
NUMEROUS TREES DOWN. HIGHWAY 52 CLOSED DUE TO TREES DOWN
IN MULTIPLE LOCATIONS.
1250 AM TSTM WND DMG DUBUQUE 42.50N 90.69W
07/12/2017 DUBUQUE IA EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE CITY. MANY ROADS IMPASSABLE
DUE TO TREES. FLASH FLOODING ALSO OCCURING.
1250 AM TSTM WND DMG EAST DUBUQUE 42.49N 90.64W
07/12/2017 JO DAVIESS IL LAW ENFORCEMENT
TREES DOWN IN EAST DUBUBQUE AREA.
0100 AM TSTM WND DMG 2 WSW DUBUQUE 42.49N 90.73W
07/12/2017 DUBUQUE IA TRAINED SPOTTER
A 10 INCH ASH TREE WAS BLOWN OVER ALONG WITH SEVERAL 2 TO
4 INCH TREE LIMBS. REPORT WAS DELAYED.
0114 AM FLASH FLOOD DUBUQUE 42.50N 90.69W
07/12/2017 DUBUQUE IA LAW ENFORCEMENT
SEVERAL ROADS ARE IMPASSABLE AND CLOSED DUE TO HIGH WATER
IN THE CITY OF DUBUQUE.
0310 AM FLASH FLOOD 1 NW SAGEVILLE 42.56N 90.72W
07/12/2017 DUBUQUE IA PUBLIC
SAGEVILLE ROAD NORTH OF TOWN FLOODED. REPORT FROM SOCIAL
MEDIA.
0425 AM FLASH FLOOD DURANGO 42.56N 90.77W
07/12/2017 DUBUQUE IA EMERGENCY MNGR
WATER REMAINS OVER HIGHWAY 52 NEAR DURANGO, DUE TO THE
LITTLE MAQUOKETA CREEK. WATER IS NO LONGER RISING AND
AREA IS BLOCKED OFF TO TRAFFIC.
0656 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
07/12/2017 E4.90 INCH DUBUQUE IA PUBLIC
REPORT WAS RELAYED BY LOCAL BROADCAST MEDIA.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 58 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 11, 11:52 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 53 min |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 52 min |
| Jul 12, 12:57 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 63 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 16 hr |
| Jul 12, 3:13 PM CDT | Flash Flood Watch | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Muscatine and 3 more | 12 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
| Jul 12, 11:18 AM CDT | Special Weather Statement | DVN | Carroll | 27 min |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Whiteside | 6 days |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 7 days |
Nearby
Flash Flood Watches in Iowa, 2017Flash Flood Watches in Illinois, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.